HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Law >
北大法政ジャーナル = Hokudai Housei Journal >
No. 27 >

承継的共犯の理論的根拠と限界

Files in This Item:
HouseiJournal_27_01_Nakata.pdf919.18 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/79773

Title: 承継的共犯の理論的根拠と限界
Authors: 中田, 翔太 Browse this author
Issue Date: 11-Nov-2020
Publisher: 北海道大学大学院法学研究科
Journal Title: 北大法政ジャーナル
Journal Title(alt): Hokudai Housei Journal
Volume: 27
Start Page: 1
End Page: 28
Type: bulletin (article)
URI: http://hdl.handle.net/2115/79773
Appears in Collections:北大法政ジャーナル = Hokudai Housei Journal > No. 27

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University